# SDR CAL960069

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wire Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1630 - EWR - THE AFT CABIN RIGHT EMERGENCY EXIT LIGHT NEAR BACK WALL ON FLOOR WOULD NOT ILLUMINATE.  MAINTENANCE FOUND A WIRE TO THE EXIT LIGHT BROKEN.  THE WIRE WAS REPAIRED AND THE LIGHT WAS RELAMPED.  (M)
